On Shank's algorithm for modular square roots.

Schlage-Puchta, Jan-Christoph

Applied Mathematics E-Notes [electronic only] (2005)

  • Volume: 5, page 84-88
  • ISSN: 1607-2510

How to cite


Schlage-Puchta, Jan-Christoph. "On Shank's algorithm for modular square roots.." Applied Mathematics E-Notes [electronic only] 5 (2005): 84-88. <http://eudml.org/doc/53938>.

author = {Schlage-Puchta, Jan-Christoph},
journal = {Applied Mathematics E-Notes [electronic only]},
language = {eng},
pages = {84-88},
publisher = {Department of Mathematics, Tsing Hua University},
title = {On Shank's algorithm for modular square roots.},
url = {http://eudml.org/doc/53938},
volume = {5},
year = {2005},

AU - Schlage-Puchta, Jan-Christoph
TI - On Shank's algorithm for modular square roots.
JO - Applied Mathematics E-Notes [electronic only]
PY - 2005
PB - Department of Mathematics, Tsing Hua University
VL - 5
SP - 84
EP - 88
LA - eng
UR - http://eudml.org/doc/53938
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.